Hello for the last week my legs have severely been swelling. I was told today by my doctor that my labs showed that I have low albuminuria. I was wondering if certain medications can cause this? I was on hydrocodone for awhile. Could this be a side effect?
Im not really sure if this post goes here but I didn't know where else to post it. 2 weeks ago I fell down some stairs, I hurt both ankles but but 1 a lot worse than the other. The better one didn't hurt that much and I was bearing my weight on it because I had broke my other foot. The knee on the good leg has started to swell and hurt pretty bad, last night it just blew up like a balloon and I have been icing and elevating it as much as possible. I am not sure what I did to it I can't get an appointment with a orthopaedic specialist until next week. Anyone have any insight on what might be wrong. ThanksView Thread
I was bearing weight on my good leg. Everybody i have asked thinks that is what is wrong. Its just so painful that I thought maybe I damaged something in my knee.... thanks so much for your input, I go back to the doc tomorrow Im hoping for some good news out of all of this. Thanks again!View Thread